# SDR IPXA2014122485130

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 8212
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED DISPLAYED ON EHSI, EX TEST FAIL DISPLAYED.   R & R WEATHER RADAR TRANSCEIVER AND OPS TEST CONDITION BACK TO NORMAL IAW AMM 34-43-01.
